![]() |
Volumn 66, Issue 4, 2002, Pages 6-
|
Stability of Tsallis entropy and instabilities of Rényi and normalized Tsallis entropies: A basis for q-exponential distributions
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
DEFORMATION;
ENTROPY;
FRACTALS;
FUNCTIONS;
INTEGRAL EQUATIONS;
PROBABILITY;
MULTIFRACTALS;
POWER-LAWS;
STATISTICAL QUANTITY;
TSALLIS ENTROPY;
STATISTICAL MECHANICS;
ARTICLE;
|
EID: 41349092246
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.66.046134 Document Type: Article |
Times cited : (183)
|
References (15)
|